# SDR SWIA201024091

- Difficulty date: April 15, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 2,892 hours, 1,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, AFT FLIGHT ATTENDANT CALLED TO COMPLAIN OF VERY STRONG FUEL SMELL.  (FLT 6032)  PERFORMED WALKAROUND - NO FUEL LEAKS NOTED.  CREW, FIRE DEPARTMENT, AND POLICE DEPARTMENT WALKED THROUGH INTERIOR.  NO SMELL OF FUEL NOTED.  ALSO PERFORMED BOTH ENGINES RUNNING WITH AIR CONDITIONING ON.  NO SMELLS NOTED.
